| Model Number |
03.632.204 |
| Medical Device Problem Code |
Calibration Problem (2890)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2019, during evaluation at service and repair it was found out that the 3.0nm torque limiting handle 4.5mm quick coupling had failed calibration.There was no patient involvement.This report is for one (1) 3.0nm torque limiting handle with 4.5mm quick coupling.This is report 1 of 1 for complaint (b)(4).
Additional Manufacturer Narrative
Reporter is a j&j employee.The subject device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history (lot): part # 03.632.204.Synthes lot # h452196-19.Supplier lot # h452196-19.Release to warehouse date: 17 jan 2018.Supplier: (b)(4).No ncrs were generated during production.The repair technician reported that the 3.0nm torq limiting handle 4.5mm qk couplg had failed calibration.The device maximum peak was at 3.54 nm which is less than the accepted torque range of 3.1 nm - 3.5 nm.The device failed high.The device will be returned to the customer upon completion of the service and repair process.Finalized service record will be archived in tungsten document management system.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: investigation summary - service and repair evaluation: the repair technician reported that the 3.0nm torque limiting handle 4.5mm qk coupling had failed calibration.The device maximum peak was at 3.54 nm which is more than the accepted torque range of 3.1 nm - 3.5 nm.The device failed high.The device will be returned to the customer upon completion of the service and repair process.Finalized service record will be archived in tungsten document management system.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device history lot - no ncrs were generated during production.Device history review - review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.